# SDR ASOA2014080611011

- Difficulty date: July 15, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,865 hours, 17,462 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Striker
- Condition: Corroded
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR UPPER SEAL STRIKER CORRODED AT DRAIN HOLES.  R & R CORRODED SERVICE DOOR LOWER SEAL STRIKER IAW SRM 51-42-06.  LOCATED AND DRILLED NEW STRIKER SEAL IAW SRM 51-40-11-001-001-A01.
